MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD PRESET¿ ARTERIAL BLOOD COLLECTION SYRINGE; BLOOD GAS SYRINGE IVD, LITHIUM HEPARIN

BECTON DICKINSON & CO (FRANKLIN LAKES) BD PRESET¿ ARTERIAL BLOOD COLLECTION SYRINGE; BLOOD GAS SYRINGE IVD, LITHIUM HEPARIN
Catalog Number 364316
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Patient 1 of 3: it was reported when using bd preset¿ arterial blood collection syringe, there was inadequate blood volume in an unspecified number of devices.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: e.1.Initial reporter city: (b)(6).E.1.Initial reporter facility name: (b)(6).Investigation summary: bd received 2 photos for investigation.Evaluation of the two photos did not indicate evidence of air bubbles.The samples shown are not compatible to be used with each other.No retained samples were inspected, as no lot number was provided.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: air bubbles.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
Patient 1 of 3, it was reported when using bd preset¿ arterial blood collection syringe, there was inadequate blood volume in an unspecified number of devices.No adverse impact was reported regarding the patient or user.

Brand Name
BD PRESET¿ ARTERIAL BLOOD COLLECTION SYRINGE
Common Device Name
BLOOD GAS SYRINGE IVD, LITHIUM HEPARIN
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23838599
Report Number9617032-2025-02260
Device Sequence Number18600802
Product Code JKA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/10/2026
Not provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/10/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown